# SDR ASAA2023021141941

- Difficulty date: February 11, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,213 hours, 11,552 cycles
- Engine time: 54,111 hours, 24,421 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Engine
- Part number: CFM567B27
- Part serial: 874470
- Condition: None
- Location: Left Wing
- Part time: 54,111 hours, 24,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK FOR RIGHT VSV ACTUATOR REF ASA L/P 60538328. L/H VSV ACTUATOR WAS LEAKING #1 ENG. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE. ITEMS CARRY FORWARD ON ASA SHOP W/O 1942683 N/R 00002.
